# SDR USAA960647

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 520
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK LBL BS 520, WL 207.5 SUPPORT CHANNEL.  FABRICATED DOUBLER CHANNEL RADIUS FILLERS, INSTALLED CHANNEL AND FILLERS.  REPAIRED PER EA 41455 SB 337-53-1120.  (M)
